Can minoxidil cause gray hair? Dr. Joel Schlessinger shares the answer with ScarySymptoms.com.

Can minoxidil cause gray hair? Dr. Joel Schlessinger shares the answer with ScarySymptoms.com.
Minoxidil, more commonly known as Rogaine, is a topical hair growth drug that is used to treat male pattern baldness, as well as hair loss in women. One common side effect of this drug is hair growth near the areas of application, such as facial hair growth in women. Some patients have also reported that they think Minoxidil has caused their hair to turn gray. In a recent article on ScarySymptoms.com, Dr. Joel Schlessinger explains a possible explanation behind this phenomenon.

Do you have a question about hair growth treatments for Dr. Joel Schlessinger? Share with us in the comments.

Advertisements

About drjoelschlessinger

Dr. Joel Schlessinger is a dermatologist and cosmetic surgeon based in Omaha, NE.

Posted on April 24, 2015, in Dr. Joel Schlessinger in the Media. Bookmark the permalink. 1 Comment.

  1. I am a 44 year old woman and have been using minoxidil for at least five years. The focal area of use is above the temple region on both sides. Over the last year the hair that is growing in is gray. I dint want to dye it in case it’s sensitive and falls out. Id rather have hair than no hair whatever color it is.

Please Leave a Reply ...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: